Endre søk
Begrens søket
1 - 5 of 5
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Brändén, Petter
    Department of Mathematics, Stockholm University.
    A generalization of the Heine-Stieltjes theorem2011Inngår i: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 34, nr 1, s. 135-148Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The Heine-Stieltjes theorem describes the polynomial solutions, (v,f) such that T(f)=vf, to specific second-order differential operators, T, with polynomial coefficients. We extend the theorem to concern all (nondegenerate) differential operators preserving the property of having only real zeros, thus solving a conjecture of B. Shapiro. The new methods developed are used to describe intricate interlacing relations between the zeros of different pairs of solutions. This extends recent results of Bourget, McMillen and Vargas for the Heun equation and answers their question of how to generalize their results to higher degrees. Many of the results are new even for the classical case.

  • 2.
    Brändén, Petter
    et al.
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    Ottergren, Elin
    A Characterization of Multiplier Sequences for Generalized Laguerre Bases2014Inngår i: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 39, nr 3, s. 585-596Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We give a complete characterization of multiplier sequences for generalized Laguerre bases. We also apply our methods to give a short proof of the characterization of Hermite multiplier sequences achieved by Piotrowski.

  • 3. Daubechies, I.
    et al.
    Runborg, Olof
    KTH, Tidigare Institutioner, Numerisk analys och datalogi, NADA.
    Sweldens, W.
    Normal multiresolution approximation of curves2004Inngår i: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 20, nr 3, s. 399-463Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    A multiresolution analysis of a curve is normal if each wavelet detail vector with respect to a certain subdivision scheme lies in the local normal direction. In this paper we study properties such as regularity, convergence, and stability of a normal multiresolution analysis. In particular, we show that these properties critically depend on the underlying subdivision scheme and that, in general, the convergence of normal multiresolution approximations equals the convergence of the underlying subdivision scheme.

  • 4.
    Duits, Maurice
    KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
    Painlevé Kernels in Hermitian Matrix Models2014Inngår i: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 39, nr 1, s. 173-196Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    After reviewing the Hermitian one-matrix model, we will give a brief introduction to the Hermitian two-matrix model and present a summary of some recent results on the asymptotic behavior of the two-matrix model with a quartic potential. In particular, we will discuss a limiting kernel in the quartic/quadratic case that is constructed out of a 4x4 Riemann-Hilbert problem related to the Painlev, II equation. Also an open problem will be presented.

  • 5. Hallnäs, Martin
    et al.
    Langmann, Edwin
    KTH, Skolan för teknikvetenskap (SCI), Teoretisk fysik, Matematisk fysik.
    A Unified Construction of Generalized Classical Polynomials Associated with Operators of Calogero-Sutherland Type2010Inngår i: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 31, nr 3, s. 309-342Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    In this paper we consider a large class of many-variable polynomials which contains generalizations of the classical Hermite, Laguerre, Jacobi and Bessel polynomials as special cases, and which occur as the polynomial part in the eigenfunctions of Calogero-Sutherland type operators and their deformations recently found and studied by Chalykh, Feigin, Sergeev, and Veselov. We present a unified and explicit construction of all these polynomials.

1 - 5 of 5
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf